# SDR AALA202110061717

- Difficulty date: October 3, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-231
- Aircraft serial: 1447
- Aircraft time: 66,781 hours, 25,342 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER APU AND ENGINE START SLIGHT OIL ODOR THAT CLEARED AFTER A FEW MINUTES.  ODOR RETURNED AT TOP OF DESCENT AND THEN CLEARED AGAIN.   (OPEN)
